# SDR SWIA200210823

- Difficulty date: April 29, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 25,714 hours, 31,616 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT T6 GAUGE ERRATIC AND INTERMITTENT ON BOTH THE DIGITAL AND ANALOG DISPLAYS.  RETURNED TO SLC.  FOUND LEFT ENGINE T6 CONNECTION LOOSE.  RETORQUED NUTS AND COMPLIED WITH ENGINE RUN.  OPS CHECK GOOD.
